Alert archive / Missouri / Wind Advisories in 2014

Wind Advisory 15, NWS Kansas City, MO

April 16, 20147 counties in Kansas; 37 counties in Missouri

NWS Kansas City, MO issued this wind advisory at Apr 16, 2014, 3:47 AM CDT for 7 counties in Kansas; 37 counties in Missouri. It took effect at Apr 16, 2014, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2014, 3:47 AM CDT (08:47 UTC)
In effect from
Apr 16, 2014, 10:00 AM CDT
Expired
Apr 16, 2014, 7:00 PM CDT
In force
9 hr
Issued by
NWS Kansas City, MO
All 44 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2494 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WWUS73 KEAX 160847
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT WED APR 16 2014

..STRONG SOUTH WINDS ACROSS EASTERN KANSAS AND MISSOURI TODAY...

.STRONG SOUTHERLY WINDS WILL DEVELOP AHEAD OF SURFACE COLD FRONT
TOADY...AND PERSIST THROUGH THIS AFTERNOON. THE STRONGEST WINDS ARE
EXPECTED TO BE GENERALLY ALONG AND WEST OF INTERSTATE 35 THIS
AFTERNOON...BUT CONDITIONS WILL STILL BE VERY NEAR ADVISORY CRITERIA
FARTHER EAST SO HAVE INCLUDED THE ENTIRE FORECAST AREA FOR TODAYS
WIND ADVISORY.

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161700-
/O.NEW.KEAX.WI.Y.0015.140416T1500Z-140417T0000Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
347 AM CDT WED APR 16 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 7 PM CDT THIS EVENING. 

* TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH
  ARE LIKELY.

* IMPACTS...WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY ON WEST TO EAST ORIENTED ROADS LIKE INTERSTATE
  70...HIGHWAY 50 OR HIGHWAY 36. MOTORISTS OF HIGH PROFILE AND LIGHT
  VEHICLES WILL ENCOUNTER GREATER DIFFICULTY IN DRIVING. LOOSE
  OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$


CUTTER
3 follow-up statements
230 
WWUS73 KEAX 161655
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1155 AM CDT WED APR 16 2014

..STRONG SOUTH WINDS ACROSS EASTERN KANSAS AND MISSOURI TODAY...

.STRONG SOUTHERLY WINDS WILL CONTINUE TO INCREASE ACROSS THE REGION
THROUGH THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TO BE
GENERALLY ALONG AND WEST OF INTERSTATE 35 THIS AFTERNOON WHERE
FREQUENT GUSTS TO 45 MPH ARE LIKELY.

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-170000-
/O.CON.KEAX.WI.Y.0015.000000T0000Z-140417T0000Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
1155 AM CDT WED APR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON.

* WINDS...SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO
  45 MPH ARE LIKELY. 

* IMPACTS...WINDS OF THIS MAGNITUDE WILL MAKE DRIVING 
  DIFFICULT... ESPECIALLY ON WEST TO EAST ORIENTED ROADS LIKE 
  INTERSTATE 70...HIGHWAY 50 OR HIGHWAY 36. MOTORISTS OF HIGH 
  PROFILE AND LIGHT VEHICLES WILL ENCOUNTER GREATER DIFFICULTY 
  IN DRIVING. LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$

BOOKBINDER
302 
WWUS73 KEAX 162054
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 PM CDT WED APR 16 2014

..STRONG SOUTH WINDS ACROSS EASTERN KANSAS AND MISSOURI TODAY...

.STRONG SOUTHERLY WINDS WILL CONTINUE TO INCREASE ACROSS THE
REGION THROUGH THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED
TO BE GENERALLY ALONG AND WEST OF INTERSTATE 35 THIS AFTERNOON
WHERE FREQUENT GUSTS TO 45 MPH ARE LIKELY.

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-170000-
/O.CON.KEAX.WI.Y.0015.000000T0000Z-140417T0000Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
354 PM CDT WED APR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...LATE THIS MORNING THROUGH THIS AFTERNOON.

* WINDS...SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 45 
  MPH ARE LIKELY. 

* IMPACTS...WINDS OF THIS MAGNITUDE WILL MAKE DRIVING 
  DIFFICULT... ESPECIALLY ON WEST TO EAST ORIENTED ROADS LIKE 
  INTERSTATE 70...HIGHWAY 50 OR HIGHWAY 36. MOTORISTS OF HIGH 
  PROFILE AND LIGHT VEHICLES WILL ENCOUNTER GREATER DIFFICULTY 
  IN DRIVING. LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED
WITH GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...TAKE
ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OUTDOOR OBJECTS.

&&

$$
141 
WWUS73 KEAX 162358
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT WED APR 16 2014


KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-170100-
/O.EXP.KEAX.WI.Y.0015.000000T0000Z-140417T0000Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...OVERLAND PARK...OLATHE...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...OREGON...SAVANNAH...CAMERON...
GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...
CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND...
CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE...
NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
658 PM CDT WED APR 16 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

THE STRONG AND GUSTY WINDS WILL GRADUALLY WEAKEN THIS EVENING. THEY
WILL CONTINUE WITHIN A 15 TO 20 MPH RANGE WITH GUSTS OF 25 TO 30 MPH
UNTIL A COLD FRONT MOVES THROUGH TONIGHT.

$$

MJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Apr 15, 11:14 PM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Apr 15, 11:14 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1114 PM CDT Tue Apr 15 2014

.DISCUSSION...
Issued at 406 PM CDT TUE APR 15 2014

Overview:

No major systems to contend with over the next 7 days but there will
be a couple of weak features which will bring a threat of relatively
light precipitation...one on Thursday and the other Saturday
night-Sunday.

Tonight-Wednesday:

High pressure from the Great Lakes into east TX will shift quickly
east with increasingly strong southerly flow spreading west to east
tonight. A very strong low level jet with h8 winds from 50-60kt is
expected to develop from the TX Panhandle through west IA later
tonight. This swath of winds will overspread the CWA on Wednesday
with strong mixing generating sustained surface winds from 20-25kt
with gusts approaching 40kts or just below wind advisory criteria.
These winds will also draw in an elevated warm and dry mixed layer.
See Fire Weather section for details on fire weather danger.

Wednesday night-Thursday:

A clipper type upper system will zip through NE/IA/MN Wednesday
night and force a cold front into the CWA. While the clipper passes
to the north the cold front will likely stall somewhere over the
CWA. Models are similar in handling a second more southern shortwave
tracking east out of CO on Thursday. Layered frontogenesis will
likely provide sufficient moist ascent to wring out some light rain.
While the GFS, which just 3 days ago had forecast a snowstorm here,
is tracking the bulk of the rain further south, even the ECMWF and
NAM have been trending further south as well. So, have trimmed back
PoPs and shifted area further south.

Friday and Saturday:

Benign weather pattern as a shortwave ridge shifts northeast with
increasing warm air advection. After a cool start on Friday we
should see seasonal or slightly warmer temperatures on Saturday.

Saturday night-Sunday:

A southern stream system with increasing isentropic ascent will
likely generate scattered convection starting as early as Saturday
night. System looks weak enough with minimal instability to preclude
a severe threat.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1110 PM CDT TUE APR 15 2014

Cirrus continues to spill across the terminals at midnight. However
the big aviation story will deal with marginal LLWS through daybreak
followed by very gusty winds on Wednesday. Winds should begin to
increase across western Missouri and eastern Kansas through the
night, with KMCI (due to it's elevation) likely seeing gusty
conditions. Have maintained LLWS at both MKC and STJ. Otherwise an
increasing pressure gradient and strong LLJ will allow near wind
advisory level winds (30 mph sustained/45mph gusts) to form by mid-
morning Wednesday and continue through mid-afternoon. By 4pm, winds
will begin to subside slightly.

A front will approach the area in the evening with a wind shift to
the northwest after 03Z. VFR conditions are expected with this front
and any cloud cover accompanying it.

&&

.FIRE WEATHER...
Issued at 406 PM CDT TUE APR 15 2014

As has been the case since late Winter the models appear to be over-
forecasting the surface dewpoints. The source region of this dry
airmass, the Southern High Plains into western KS, saw dewpoints from
the single digits into the middle 20s. Have gone much lower than
guidance forecast on dewpoints and potential to go even lower.
However, not enough confidence to go to extremes as a strong
southerly surface wind will be trying to draw up modified gulf
moisture. Late morning/afternoon relative humidity values at or below
25 percent, winds in the 20-30kt range plus native grasses still well
cured for the most part despite the recent heavy rains the CWA could
reach or exceed Red Flag Warning criteria. For now will issue a Fire
Weather Watch and allow the midshift to reassess the need to upgrade.
In addition, many agencies have been doing prescribed burns today
over the Flint Hills as well as parts of our western CWA, thus
justifying at least the issuance of a Watch for Wednesday.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH from 11 AM CDT Wednesday through Wednesday
     evening FOR KSZ025-057-060-102>105.

MO...FIRE WEATHER WATCH from 11 AM CDT Wednesday through Wednesday
     evening FOR MOZ001>008-011>017-020>025-028>033-037>040-
     043>046-053-054.

&&

DISCUSSION...MJ
AVIATION...Dux
FIRE WEATHER...MJ
Hazardous weather outlook, Apr 15, 4:31 PM CDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 PM CDT TUE APR 15 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-162145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
431 PM CDT TUE APR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER
IS EXPECTED WEDNESDAY. EXTREME FIRE WEATHER CONDITIONS ARE POSSIBLE
LATE WEDNESDAY MORNING THROUGH AFTERNOON.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 3:48 AM CDTRed Flag WarningEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more15 hr

Nearby

Wind Advisories in Missouri, 2014Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.